# SDR FDEA200904201339

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD EXTERNAL DOUBLER PATCH REPAIR WITH CRACKED HOLES.  REPAIR PERFORMED IAW EA 6-5730-129153.
